# SDR CA001212013

- Difficulty date: November 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 28,549 hours
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fcu
- Part number: 285T004953
- Condition: Failed
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AT SPEED 170K, SELECTED FLAPS FROM 20 TO 25, FLAPS STOPPED AT 23 DEGREES, CAUTION LIGHT TRAILING EDGE FLAP DISAGREE. GO AROUND CARRIED OUT. CHANGED FLAP SLAT ELECTRONIC CONTROL UNIT (FSCU). OPERATION CHECK NORMAL.
